I have been on acne medicine since I was 17 starting with erythrimiacin/doxicycline/minocycline/tetracycline/ 2 1/2 sessions of accutane and I still have adult acne the one Dr. called it like acne vulgerosa and he is right it is gross. i am sorry I botched up all the spellings. I even once tried to get my body clean from all pollutants and use natural topicals and soaps and foods.Did not work.I am currently off of my tetracycline for 2 months and have to go find a Dermatologist
I have been using Differin gel but not putting a dent in this acne on my neck around my hairline always then on my chest and my mid-section. Big like boils that seem to spread into a group and as one goes down more come up.So embarrassing and I would LOVE to be over it you have no idea what it feels like to look this way and want to hide in a cave. I was also tested before for diabetes and it came back negative. Is there a cure out there. Is the best thing what I've been taking 2,000 mg of tetracycline daily and using differin or is there something new out there for a veteran acne adult.
Hi. Oxytetracycline can be safely taken for extended periods for conditions such as acne vulgaris and rosacea. However, you are taking a very high dose (the usual dose for acne would be 250mg twice daily).
Differin is the mildest of the topical retinoids, have you tried Retin-A (contains tretinoin) ?
Can I ask why you took 2 and a half courses of Accutane? Was there a reason you couldn't complete the third course?
You don't say if you are male or female but female adult acne patients usually respond well to an anti-androgen such as Spironolactone and/or a combined oral contraceptive pill such as Diane35.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.